# SDR P5CA9700055

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf Panel
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON SHELF PANEL IN INBOARD RIGHT BODY GEAR WHEEL WELL.  REMOVED CORROSION AND REPAINTED AREA PER BAC SRM 51-10-01.
